Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 258, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 30, 2016, 9:00 AM CDT for 7 counties in Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2016, 9:00 AM CDT (14:00 UTC)
- Expired
- Jul 30, 2016, 9:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, NE, Clay County, NE, Fillmore County, NE, Hall County, NE, Hamilton County, NE, Nuckolls County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 42 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 9:02 AM CDT | HAIL 0.75 | Hastings Nws Office, NE | DIME TO PENNY SIZE HAIL. |
| Jul 30, 9:08 AM CDT | HAIL 0.75 | 4 Ene Hastings, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 2.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
825
WUUS53 KGID 301400
SVRGID
NEC001-035-059-079-081-129-181-301445-
/O.NEW.KGID.SV.W.0258.160730T1400Z-160730T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
900 AM CDT SAT JUL 30 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...
EASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 945 AM CDT
* AT 900 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GILTNER TO NEAR TRUMBULL TO JUNIATA...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HASTINGS...GENEVA...SUTTON...HARVARD...CLAY CENTER...JUNIATA...
EDGAR...FAIRFIELD...GILTNER...SHICKLEY...GLENVIL...LAWRENCE...
DAVENPORT...TRUMBULL...INLAND...AYR...DEWEESE...ONG...
SARONVILLE AND STOCKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4035 9774 4035 9782 4029 9782 4027 9784
4017 9829 4060 9858 4075 9835 4088 9808
4050 9755
TIME...MOT...LOC 1400Z 318DEG 42KT 4079 9810 4065 9823 4057 9848
HAIL...1.00IN
WIND...60MPH
$$
PFANNKUCH3 follow-up statements
592
WWUS53 KGID 301415
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
915 AM CDT SAT JUL 30 2016
NEC079-301424-
/O.CAN.KGID.SV.W.0258.000000T0000Z-160730T1445Z/
HALL NE-
915 AM CDT SAT JUL 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4035 9774 4035 9782 4029 9782 4027 9784
4017 9829 4056 9841 4069 9825 4085 9804
4050 9755
TIME...MOT...LOC 1414Z 309DEG 39KT 4073 9796 4059 9809 4051 9834
$$
NEC001-035-059-081-129-181-301445-
/O.CON.KGID.SV.W.0258.000000T0000Z-160730T1445Z/
NUCKOLLS NE-CLAY NE-HAMILTON NE-FILLMORE NE-WEBSTER NE-ADAMS NE-
915 AM CDT SAT JUL 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHERN NUCKOLLS...CLAY...SOUTHEASTERN HAMILTON...SOUTHWESTERN
FILLMORE...NORTHEASTERN WEBSTER AND SOUTHEASTERN ADAMS COUNTIES...
AT 914 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STOCKHAM TO NEAR HARVARD TO NEAR GLENVIL...MOVING
SOUTHEAST AT 45 MPH.
HAZARD... 50 TO 60 MPH WIND GUSTS AND PENNY TO QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HASTINGS...GENEVA...SUTTON...HARVARD...CLAY CENTER...EDGAR...
FAIRFIELD...SHICKLEY...GLENVIL...LAWRENCE...DAVENPORT...TRUMBULL...
INLAND...DEWEESE...ONG...SARONVILLE AND STOCKHAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 328 AND 332.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
BRIEF TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4035 9774 4035 9782 4029 9782 4027 9784
4017 9829 4056 9841 4069 9825 4085 9804
4050 9755
TIME...MOT...LOC 1414Z 309DEG 39KT 4073 9796 4059 9809 4051 9834
HAIL...1.00IN
WIND...60MPH
$$
PFANNKUCH066
WWUS53 KGID 301427
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
927 AM CDT SAT JUL 30 2016
NEC001-081-181-301436-
/O.CAN.KGID.SV.W.0258.000000T0000Z-160730T1445Z/
HAMILTON NE-WEBSTER NE-ADAMS NE-
927 AM CDT SAT JUL 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON...
NORTHEASTERN WEBSTER AND SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE LARGELY MOVED OUT OF THE
WARNED AREA OR ARE NO LONGER EXPECTED TO BE SEVERE WITHIN THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4035 9774 4035 9782 4029 9782 4027 9784
4026 9790 4023 9823 4046 9828 4060 9828
4068 9825 4070 9806 4070 9785 4049 9756
TIME...MOT...LOC 1426Z 317DEG 39KT 4066 9785 4051 9799 4043 9824
$$
NEC035-059-129-301445-
/O.CON.KGID.SV.W.0258.000000T0000Z-160730T1445Z/
NUCKOLLS NE-CLAY NE-FILLMORE NE-
927 AM CDT SAT JUL 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTHERN NUCKOLLS...CLAY AND SOUTHWESTERN FILLMORE COUNTIES...
AT 926 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SUTTON TO NEAR CLAY CENTER TO NEAR GLENVIL...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...50 TO 60 MPH WIND GUSTS AND PENNY TO QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GENEVA...SUTTON...HARVARD...CLAY CENTER...EDGAR...FAIRFIELD...
SHICKLEY...GLENVIL...DAVENPORT...INLAND...DEWEESE...
ONG AND SARONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4035 9774 4035 9782 4029 9782 4027 9784
4026 9790 4023 9823 4046 9828 4060 9828
4068 9825 4070 9806 4070 9785 4049 9756
TIME...MOT...LOC 1426Z 317DEG 39KT 4066 9785 4051 9799 4043 9824
HAIL...1.00IN
WIND...60MPH
$$
PFANNKUCH445
WWUS53 KGID 301441
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
941 AM CDT SAT JUL 30 2016
NEC035-059-129-301450-
/O.EXP.KGID.SV.W.0258.000000T0000Z-160730T1445Z/
NUCKOLLS NE-CLAY NE-FILLMORE NE-
941 AM CDT SAT JUL 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NUCKOLLS...CLAY AND
SOUTHWESTERN FILLMORE COUNTIES WILL EXPIRE AT 945 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS...AND A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED
FOR PARTS OF THE AREA PREVIOUSLY IN THE WARNING.
LAT...LON 4035 9774 4035 9782 4029 9782 4027 9784
4026 9790 4023 9823 4046 9828 4060 9828
4068 9825 4070 9806 4070 9785 4049 9756
TIME...MOT...LOC 1439Z 318DEG 42KT 4066 9785 4051 9799 4043 9824
$$
PFANNKUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:53 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 30, 5:53 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Hastings NE 553 AM CDT SAT JUL 30 2016 .SHORT TERM...(Today and tonight) Issued at 402 AM CDT Sat Jul 30 2016 Difficulty continues to lie with timing and chances of precipitation. Today will be a day of transition as the upper level flow becomes more zonal as the subtropical high begins to build. Temperatures today will be close to 5 degrees warmer and dewpoints perhaps a few degrees warmer as well, compared to yesterday. Although we do have some showers/thunderstorms kicking up in our north/westerly this morning as a subtle perturbation slips by, it appears that slight ridging aloft may give us a relative lull by late morning early afternoon, but I'm not confident enough to pull pops completely for mid-day with our given conditions in lower levels. With increased instability and moderate bulk shear in the 40 kt range, I would not be surprised to see a severe thunderstorm or two pop up by late afternoon and heading into the evening, and this looks especially true for areas southwest of the tri-cities. Our best shot at rain should come overnight tonight as the low-level jet strengthens and provides support for thunderstorm activity, especially focused in our southeast. I could see some stronger updrafts producing some decent sized hail, so severe weather could occur for pretty much most of the night. For temperatures, sky cover, and dewpoints, etc., I made very small changes. I did increase chances of rain late tonight after midnight due to the strengthening low-level jet. .LONG TERM...(Sunday through Friday) Issued at 402 AM CDT Sat Jul 30 2016 Aloft: Heights will rise next week with a subtropical high developing over the Srn Plains...and overtaking the Srn 2/3 of the CONUS. The Westerlies will retreat to the US-Can border. Overall... the mean position of the ridge will be over the Nrn Plains...with trofs over the NE and NW. Two systems will force cool fronts S into the fcst area. The first is a low that will form today over British Columbia. This low will head into Cntrl Canada and stall. The second will be the low currently over the Gulf of AK. This low will move into the Pac NW Tue and weaken as it moves thru the Nrn Plains ridge ...temporarily lowering heights. Surface: A weak warm front will be lifting thru the fcst area Sun... as low pres heads into Cntrl Canada and its trailing cool front advances thru the NW USA. This cool front will cont E...slowly crossing most of the fcst area late Mon night into Tue. It will temporarily stall over KS and then lift back to the N as a warm front Wed...with low pres forming over MT and ejecting into Canada. The cool front associated with this low should cross the fcst area Thu before stalling along the KS-OK border Fri and then dissipating Sat. Weak high pres will build in Fri...then shift E of the region Sat. Some details... Temps: the main trend will be upward thru Wed...back into the 90s and probably some low 100s over parts of N-cntrl KS. Temps then drop Thu with frontal passage before beginning another warming trend into next weekend. Rain: the next best chance will be with the front Thu per the EC QPF probabilities and deterministic global models. Before that... anything will be very isolated. Sun: Sct tstms will probably be on-going at daybreak over Ern Neb/KS. The Wrn fringe of this activity could be affecting parts of the fcst area E of Hwy 281 thru mid-morning...but it should be all E of the fcst area by noon at the latest. Mon-Tue: Heat cranks up again. Can't rule out an isolated storm or two meandering in from the high plains...but don't count on it. Advection of the EML over the region combined with subsidence aloft should keep the fcst area mostly capped. Temps could be hotter Mon than what we've advertised. GFS/NAM cross sections suggest a fair amt of clouds. Thu: if the last 3 EC runs are right...this could be a very productive front rainwise. They are fcstg a SW-NE oriented 100 kt jet streak just ahead of the trof axis...putting the front and Cntrl Plains in the favorable RRQ. Slow movement of the front will also be a plus. The ridge will resurge back into the region next week behind the departing trof. This should cap most of the fcst area once again. && .AVIATION...(For the 12Z KGRI/KEAR TAFS through 12Z Sunday morning) Issued at 552 AM CDT Sat Jul 30 2016 Main concern is thunderstorm potential, especially for late tonight and low-level wind shear overnight as a low-level jet develops and strengthens. Some storms could be severe, with large hail possible. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Heinlein LONG TERM...Kelley AVIATION...Heinlein
Hazardous weather outlook, Jul 30, 8:46 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 846 AM CDT SAT JUL 30 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 311200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 846 AM CDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE BOTH TODAY AND AGAIN TONIGHT WITHIN VARIOUS PORTIONS OF THE OUTLOOK AREA. A FEW OF THESE COULD BE SEVERE...WITH THE MAIN THREATS BEING HAIL TO AT LEAST THE SIZE OF QUARTERS AND WIND GUSTS UP TO AROUND 60 MPH. THERE WILL LIKELY BE AT LEAST TWO WINDOWS OF OPPORTUNITY FOR SEVERE STORMS...ONE THIS MORNING PRIMARILY WITHIN NORTHERN AND EASTERN SECTIONS OF THE OUTLOOK AREA...AND THEN AGAIN LATE THIS AFTERNOON INTO TONIGHT. SOME STORMS THIS MORNING HAVE ALREADY PRODUCED LOCALLY HEAVY RAINFALL OF GENERALLY 2 TO 4 INCHES...AND FLOOD OR FLASH FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF VALLEY...SHERMAN AND HOWARD COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WHILE MUCH OF THE TIME WILL BE DRY...THUNDERSTORMS ARE POSSIBLE FOR PORTIONS OF THE OUTLOOK AREA EACH DAY. WHILE THERE IS POTENTIAL THAT SOME STORMS COULD BE SEVERE...AT THIS TIME FORECAST UNCERTAINTY IS TOO GREAT TO IDENTIFY ANY SPECIFIC TIME PERIODS OR LOCATIONS. HOWEVER...THE GREATEST RISK AND COVERAGE OF THUNDERSTORMS IS CURRENTLY EXPECTED THURSDAY. DURING THE AFTERNOON HOURS MONDAY THROUGH WEDNESDAY...HEAT INDEX VALUES NEAR 100 DEGREES ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT VARIOUS TIMES AND LOCATIONS WITHIN THE OUTLOOK AREA TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Local storm report, Jul 30, 8:07 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL 5 ENE GRAND ISLAND 40.95N 98.28W
07/30/2016 E1.00 INCH MERRICK NE PUBLIC
PENNIES AND NICKELS...FEW QUARTERS. THIS WAS ON THE HALL
AND MERRICK COUNTY LINE ON HIGHWAY 30.
0800 AM HEAVY RAIN 4 E ARCADIA 41.42N 99.05W
07/30/2016 M4.25 INCH VALLEY NE COCORAHS
FROM NERAIN OBSERVER
0800 AM HEAVY RAIN 5 SW ELYRIA 41.63N 99.07W
07/30/2016 M3.55 INCH VALLEY NE COCORAHS
FROM NERAIN OBSERVER
&&
ADPLocal storm report, Jul 30, 8:08 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN ORD 41.60N 98.93W
07/30/2016 M2.66 INCH VALLEY NE CO-OP OBSERVER
&&
ADPSpecial weather statement, Jul 30, 8:15 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 815 AM CDT SAT JUL 30 2016 NEZ063-301345- HAMILTON NE- 815 AM CDT SAT JUL 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAMILTON COUNTY UNTIL 845 AM CDT... AT 814 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARQUETTE...OR 14 MILES EAST OF GRAND ISLAND...MOVING EAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARQUETTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4091 9814 4098 9815 4105 9790 4089 9787 TIME...MOT...LOC 1314Z 263DEG 18KT 4096 9809 PFANNKUCH
Local storm report, Jul 30, 8:19 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
819 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN DANNEBROG 41.12N 98.55W
07/30/2016 M3.13 INCH HOWARD NE PUBLIC
&&
ADPSpecial weather statement, Jul 30, 8:19 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
819 AM CDT SAT JUL 30 2016
NEZ048-061>063-075-076-301400-
MERRICK NE-CLAY NE-HALL NE-HAMILTON NE-ADAMS NE-BUFFALO NE-
819 AM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BUFFALO...
NORTHWESTERN CLAY...SOUTHWESTERN HAMILTON...HALL...SOUTHWESTERN
MERRICK AND NORTHERN ADAMS COUNTIES UNTIL 900 AM CDT...
AT 819 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CHAPMAN TO ALDA TO NEAR SHELTON. MOVEMENT
WAS SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...HASTINGS...WOOD RIVER...SHELTON...HARVARD...KENESAW...
DONIPHAN...JUNIATA...ALDA...GILTNER...CHAPMAN...PHILLIPS...
ROSELAND...TRUMBULL...INLAND...PROSSER AND HANSEN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 290 AND 330.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4055 9817 4043 9856 4066 9873 4069 9872
4069 9875 4080 9883 4099 9859 4105 9845
4105 9829 4112 9829 4114 9823 4073 9798
TIME...MOT...LOC 1319Z 324DEG 29KT 4108 9822 4085 9848 4075 9875
PFANNKUCHLocal storm report, Jul 30, 8:56 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
856 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM TSTM WND GST 3 S DONIPHAN 40.73N 98.37W
07/30/2016 E60 MPH HALL NE TRAINED SPOTTER
SPOTTER WAS ON HIGHWAY 281 APPROX 3 TO 4 MILES SOUTH OF
DONIPHAN. WAS PULLED OVER ON SIDE OF ROAD...BLINDING RAIN
AND VEHICLE WAS ROCKING FROM WINDS.
&&
ADPThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:35 AM CDT | Special Weather Statement | GID | Valley | 40 min |
| Jul 30, 6:00 AM CDT | Flash Flood Warning | GID | Valley | 3 hr |
| Jul 30, 6:14 AM CDT | Special Weather Statement | GID | Sherman | 16 min |
| Jul 30, 6:45 AM CDT | Flash Flood Warning | GID | Sherman, Valley | 3 hr |
| Jul 30, 6:58 AM CDT | Severe Thunderstorm Warning | GID | Sherman | 32 min |
| Jul 30, 7:28 AM CDT | Special Weather Statement | GID | Hall, Howard, Sherman | 47 min |
| Jul 30, 7:46 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 29 min |
| Jul 30, 8:03 AM CDT | Flash Flood Warning | GID | Howard, Sherman | 3 hr |
| Jul 30, 8:15 AM CDT | Special Weather Statement | GID | Hamilton | 30 min |
| Jul 30, 8:19 AM CDT | Special Weather Statement | GID | Adams, Hall | 41 min |
| Jul 30, 8:37 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 23 min |
| Jul 30, 8:58 AM CDT | Areal Flood Warning | GID | Sherman, Valley | 6 hr |
| Jul 30, 9:40 AM CDT | Special Weather Statement | GID | Clay, Fillmore, Nuckolls, Thayer | 50 min |
| Jul 30, 10:36 AM CDT | Special Weather Statement | GID | Thayer | 39 min |
| Jul 30, 10:56 AM CDT | Areal Flood Warning | GID | Howard, Sherman | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.